Close X
Get more out of WDDTY.com
by joining the site for free
Free 17-point plan to great health
Twice weekly e-news bulletins
Access to our News, Forums and Blogs
Sign up for free and claim your
17-point plan to great health
Free 17-point plan to great health

Twice weekly e-news bulletins

Access to our News, Forums and Blogs
OR

If you want to read our in-depth research articles or
have our amazing magazine delivered to your home
each month, then you have to pay.


Click here if you're interested
Helping you make better health choices

In shops now or delivered to your home from only £3.50 an issue!

Subscribe!

Viagra can make you deaf
About the author: 
WDDTY Team

Viagra, the drug of urban myth that puts the tiger back in your tank, also makes you deaf

Viagra, the drug of urban myth that puts the tiger back in your tank, also makes you deaf. Men who take the drug for sexual dysfunction run twice the risk of suffering long-term hearing loss, a new study has discovered. Researchers from the University of Alabama at Birmingham made the discovery after they checked the health status of 11,525 men, aged over 40 years, who were taking the drug. Compared with men who were taking other medication such as Cialis or Levitra, twice as many in the Viagra group had lost, or had partially lost, their hearing. Researchers say that people taking the drug who are beginning to notice a loss in hearing should talk to their doctor. (Source: Archives of Otolaryngology, 2010; 136: 488).

You may also be interested in...

Latest Tweet

About

Since 1989, WDDTY has provided thousands of resources on how to beat asthma, arthritis, depression and many other chronic conditions.

Start by looking in our fully searchable database, active and friendly community forums and the latest health news.

Positive SSL Wildcard

Facebook Twitter

Most Popular Health Website of the Year 2014

© 2010 - 2017 WDDTY Publishing Ltd.
All Rights Reserved